Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband is 90 years old. Is bedfast due to

My husband is 90 years old. Is bedfast due to the loss of use of both legs because of knee cap injuries. Right leg has knee joint removed and leg is fused. Left left has broken kneecap and surgery is not recommended. Is taking escitalopram for nerves. Has had a triple heart bypass several yrs ago . Itching is usually relieved by taking 25 mg. benadryl but tonight he has taken three capsules, about 3 or 4 hours apart. Stilll itching.
Sat, 12 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My tsh thyroid is 8.90. I am 33 years old. Recently my husband passed away.nothing serious.

doctor1 MD

90 year old man what should his heart beat be?

doctor1 MD

my 90 year old mother has is on lotrel for high blood pressure. She has had a problem with her blood pressure spiking to about 187/90 for the past several weeks. When her blood pressure spike, her face turns red and she belches frequently. She took .1 mg clonidine hcl to bring the pressure down but it is still 175/87 45 minutes later. Is her belching a signal of anything more serious. Should she take another clonidine?

Loading Online Doctors....